I have been taking vicodin and flexiril for about 3 months now. I started taking it when I had a herniated disc. I also have terrible joint pain in my lower back, knees and elbow. I have discovered my orthopedist gives vicodin out like candy. So whenever I am there he asks do you need more and of course I say yes. I take 2-5 5.5 tabs a day. When I try to stop completely I get sweats, chills and nausea plus my entire body aches. Does this sound like withdrawal symptoms??? Are they any meds that help relieve pain without becoming addictive? Any support on this topice is greatly appreciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...